# SDR IPXA2016081507063

- Difficulty date: August 4, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING STRINGER 12 CRACKED XORS 622 - 653.  STRINGER REPAIRED IAW SRM 57-00-03 REPAIR 5 FIG. 202.  MAJOR.
